EconPapers    
Economics at your fingertips  
 

Bounds for Incidence Energy of Some Graphs

Weizhong Wang and Dong Yang

Journal of Applied Mathematics, 2013, vol. 2013, issue 1

Abstract: Let G be a simple graph. The incidence energy (IE for short) of G is defined as the sum of the singular values of the incidence matrix. In this paper, a new upper bound for IE of graphs in terms of the maximum degree is given. Meanwhile, bounds for IE of the line graph of a semiregular graph and the paraline graph of a regular graph are obtained.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2013/757542

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2013:y:2013:i:1:n:757542

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2013:y:2013:i:1:n:757542